| Model Number |
IPN048873 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/15/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A verification of the reported failure mode was conducted, and 200 samples were taken from the same family at the manufacturing facility.The samples were visually inspected, and issue reported "leak - device leak - cuff" was not observed a device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
Event or Problem Description
It was reported that "a disposable tracheal tube was used for the treatment of the patient.During the use, it was found that the balloon was leaking.Then replaced new one which has no effect on the patient".No patient harm or injury reported.No desaturation reported.Patient condition reported as "fine".